Translator Disclaimer
April, 2004 Positivity Conditions for Hermitian Symmetric Functions
John P. D'Angelo , Dror Varolin
Asian J. Math. 8(2): 215-232 (April, 2004).

Abstract

We introduce a family of positivity conditions for Hermitian symmetric functions, establish basic properties, and connect the ideas with complex geometry. Let M be a complex manifold, and let M' denote its complex conjugate manifold. In this paper M will typically be either Cn or the total space of a holomorphic line bundle over a compact complex manifold.

Citation

Download Citation

John P. D'Angelo . Dror Varolin . "Positivity Conditions for Hermitian Symmetric Functions." Asian J. Math. 8 (2) 215 - 232, April, 2004.

Information

Published: April, 2004
First available in Project Euclid: 24 June 2004

zbMATH: 1116.32001
MathSciNet: MR2129535

Rights: Copyright © 2004 International Press of Boston

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.8 • No. 2 • April, 2004
Back to Top